Archive for Rational Mechanics and Analysis

, Volume 96, Issue 1, pp 55–80

Blow-up of solutions of nonlinear degenerate parabolic equations

  • Avner Friedman
  • Bryce McLeod
Article

DOI: 10.1007/BF00251413

Cite this article as:
Friedman, A. & McLeod, B. Arch. Rational Mech. Anal. (1986) 96: 55. doi:10.1007/BF00251413

Copyright information

© Springer-Verlag GmbH & Co. KG 1986

Authors and Affiliations

  • Avner Friedman
    • 1
    • 2
  • Bryce McLeod
    • 1
    • 2
  1. 1.Purdue UniversityLafayette
  2. 2.Oxford UniversityOxfordEngland